# SDR SWAA030417

- Difficulty date: February 23, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 54,990 hours, 48,910 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262A
- Condition: Cracked
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS LOUD HUM AND VIBRATION LT SIDE OF CABIN FROM ROWS NR 6 THROUGH ROW NR 17.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER MM.
